MAUDE Adverse Event Report: HUDSON CORRUGATED COMFORT FLO; HUMIDIFIER NEBULIZER KIT

HUDSON CORRUGATED COMFORT FLO; HUMIDIFIER NEBULIZER KIT
Model Number IPN913730
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the covid patient is self proning.When he flipped over water squirted all over the room".No patient harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).One (1) 2415 corrugated comfort flo was received for investigation.A concha smart column and pressure relief valve were also returned.No defects or anomalies were observed.In an attempt to replicate the reported defect, the returned comfort flo circuit was set up for a functional bench test.The returned circuit, 382-10 concha smart column and pressure relief valve were connected to a lab inventory concha neptune heater, and a full concha water bottle for a real time operational scenario.The spikes of the concha smart column were inserted into the upper and lower ports on the concha water bottle and the concha water bottle was placed in the correct position/orientation.The comfort flo column filled to a level matching that of the water bottle expected.The air flow was set at 60lpm to account for the worst case scenario.When the circuit was kinked, the pressure relief valve released any excessive pressure and functioned as expected.The pressure relief valve was disconnected and re-connected to the other port on the column with the same results.No evidence of water squirting or exiting the column was observed.The situation was not able to be recreated even at the highest flow settings and with the tubing kinked.The pressure relief valve released pressure and functioned as expected.The pressure relief valve was also tested per d007367 rev.10 requirements 1.5a and 1.5b.The pressure relieve valve met all the design requirements.A device history record review was performed and no relevant findings were identified.The complaint could not be confirmed.In an attempt to replicate the reported defect, the returned sample was connected to a concha neptune and concha water bottle.The air flow was set at 60lpm to account for the worst case scenario.When the circuit was kinked , the pressure relief valve released any excessive pressure and functioned as expected.The pressure relief valve was disconnected and re-connected to the other port on the column with the same results.No evidence of water squirting or exiting the column was observed.The situation could not be recreated even at the highest flow settings.The pressure relieve valve met all the design requirements.The complaint could not be confirmed.Per r & d, it's possible that there was excessive rain out in the reservoir drain which could have squirted out as the patient turned over, if the reservoir wasn't emptied prior.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported "the covid patient is self proning.When he flipped over water squirted all over the room".No patient harm or injury reported.Patient condition reported as "fine.".

Brand Name
HUDSON CORRUGATED COMFORT FLO
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11752420
Report Number3004365956-2021-00166
Device Sequence Number11706825
Product Code OGG
UDI-Device Identifier14026704659361
UDI-Public14026704659361
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913730
Device Catalogue Number2415
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1